# SDR HEEA085030

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 209001051001
- Condition: Worn
- Location: Horn Assy
- Component: Horn Assy
- Component part number: 206023101001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB HORN HAS A WORN BEARING. REPAIRED.
